# SDR C2XA03CL019

- Difficulty date: January 21, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 3631101007
- Part serial: 0571
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2732 THE CREW REPORTED A LANDING GEAR AURAL WARNING WHEN THE GEAR WAS SELECTED UP.  NO WARNING WHEN GEAR WAS DOWN.  MAINTENANCE REPLACED THE FLAP SELECTOR LEVER.  OPERATIONAL CHECKS WERE GOOD.
